Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 43, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 13, 2011, 12:26 PM EDT for Herkimer County, Oneida County, New York. It took effect at Apr 13, 2011, 5:17 PM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 12:26 PM EDT (16:26 UTC)
- In effect from
- Apr 13, 2011, 5:17 PM EDT
- Expired
- Apr 15, 2011, 3:54 PM EDT
- In force
- 47 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Herkimer County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 61 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Canada Creek at Hinckley Dam (HIKN6).
- Action stage
- 1225 ft
- Minor stage
- 1227 ft
- Moderate stage
- 1228 ft
- Major stage
- 1230 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01343900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
879
WGUS41 KALY 131626
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1226 PM EDT WED APR 13 2011
NYC043-065-140426-
/O.NEW.KALY.FL.W.0043.110413T2135Z-000000T0000Z/
/HIKN6.1.ER.110413T2135Z.110414T1200Z.000000T0000Z.NO/
1226 PM EDT WED APR 13 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE WEST CANADA CREEK BELOW HINCKLEY RESERVOIR.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 11 AM WEDNESDAY THE RESERVOIR ELEVATION WAS...1226.8 FEET.
* FLOOD ELEVATION IS 1227 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD ELEVATION BY 5 PM
WEDNESDAY AND CONTINUE TO RISE TO AROUND 1227.7 FEET BY 8 AM THURSDAY.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER AND THE
RIVER BEGINS TO OVERFLOW ONTO SOME RECREATIONAL PROPERTIES DOWNSTREAM.
NEW HERKIMER...AT KAST BRIDGE...THE RIVER SHOULD REMAIN BELOW FLOOD.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME WED WED THU THU THU
WEST CANADA CR
HINCKLEY 1227.0 1226.8 WED 12 PM 1226.9 1227.1 1227.5 1227.7 1227.6
$$7 follow-up statements
080
WGUS81 KALY 132110
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
510 PM EDT WED APR 13 2011
NYC113-140910-
/O.CON.KALY.FL.W.0042.000000T0000Z-000000T0000Z/
/RVRN6.1.ER.110413T1030Z.110414T1800Z.000000T0000Z.NO/
510 PM EDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.7 FEET BY 2 PM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 7.0 FEET...WATER FLOODS INTO NEARBY LOWLANDS
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
SCHROON RIVER
RIVERBANK 7.0 7.3 WED 04 PM 7.5 7.6 7.7 7.7 7.7
$$
NYC083-091-115-140910-
/O.CON.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110413T1600Z.000000T0000Z.NO/
510 PM EDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT BELOW LOCK 5 SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 12 PM WEDNESDAY THE LOWER POOL ELEVATION WAS 90.8 FEET.
* FLOOD ELEVATION IS 90.0 FEET.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
HUDSON RIVER
SCHUYLERVILL 90.0 90.8 WED 12 PM 91.0 91.0 90.9 90.8 90.5
$$
NYC043-065-140909-
/O.EXT.KALY.FL.W.0043.110413T2117Z-000000T0000Z/
/HIKN6.1.ER.110413T2117Z.110414T1200Z.000000T0000Z.NO/
510 PM EDT WED APR 13 2011
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK BELOW HINCKLEY RESERVOIR
* FROM 5 PM WEDNESDAY UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE RESERVOIR ELEVATION WAS 1227 FEET.
* FLOOD ELEVATION IS 1227 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 5 PM
WEDNESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 1228 FEET BY 8
AM THURSDAY.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER AND THE
RIVER BEGINS TO OVERFLOW ONTO RECREATIONAL PROPERTIES DOWNSTREAM.
AT KAST BRIDGE...NEAR HERKIMER...THE RIVER SHOULD REMAIN BELOW FLOOD.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
WEST CANADA CR
HINCKLEY 1227.0 1227.0 WED 05 PM 1227.1 1227.5 1227.7 1227.6 1227.3
$$997
WGUS81 KALY 140846
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 AM EDT THU APR 14 2011
NYC113-142046-
/O.CON.KALY.FL.W.0042.000000T0000Z-000000T0000Z/
/RVRN6.1.ER.110413T1030Z.110414T1800Z.000000T0000Z.NO/
446 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 4 AM THURSDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.7 FEET BY 2 PM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 7.0 FEET...WATER FLOODS INTO NEARBY LOWLANDS
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
SCHROON RIVER
RIVERBANK 7.0 7.6 THU 04 AM 7.7 7.7 7.7 7.6
$$
NYC083-091-115-142046-
/O.CON.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110413T1600Z.000000T0000Z.NO/
446 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 12 PM WEDNESDAY THE STAGE WAS 90.8 FEET.
* FLOOD STAGE IS 90.0 FEET.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
SCHUYLERVILL 90.0 90.8 WED 12 PM
$$
NYC043-065-142046-
/O.CON.KALY.FL.W.0043.000000T0000Z-000000T0000Z/
/HIKN6.1.ER.110413T2115Z.110414T1200Z.000000T0000Z.NO/
446 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL FURTHER NOTICE.
* AT 3 AM THURSDAY THE STAGE WAS 1227 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1228 FEET BY 8 AM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER ARE SPILLING OVER AND
THERE IS WIDESPREADFLOODING BETWEEN HINCKLEY AND HERKIMER
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
WEST CANADA CR
HINCKLEY 1227.0 1227.2 THU 04 AM 1227.4 1227.3 1227.2
1227.1
$$968
WGUS81 KALY 140856 CCA
FLSALY
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
448 AM EDT THU APR 14 2011
NYC113-142100-
/O.CON.KALY.FL.W.0042.000000T0000Z-000000T0000Z/
/RVRN6.1.ER.110413T1030Z.110414T1800Z.000000T0000Z.NO/
448 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 4 AM THURSDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.7 FEET BY 2 PM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 7.0 FEET...WATER FLOODS INTO NEARBY LOWLANDS
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
SCHROON RIVER
RIVERBANK 7.0 7.6 THU 04 AM 7.7 7.7 7.7 7.6
$$
NYC083-091-115-142100-
/O.COR.KALY.FL.W.0041.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110412T2223Z.110413T1600Z.000000T0000Z.NO/
448 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 12 PM WEDNESDAY THE STAGE WAS 90.8 FEET.
* FLOOD STAGE IS 90.0 FEET.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
SCHUYLERVILL 90.0 90.8 WED 12 PM 90.7 90.6 90.5 90.4
$$
NYC043-065-142100-
/O.CON.KALY.FL.W.0043.000000T0000Z-000000T0000Z/
/HIKN6.1.ER.110413T2115Z.110414T1200Z.000000T0000Z.NO/
448 AM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL FURTHER NOTICE.
* AT 3 AM THURSDAY THE STAGE WAS 1227 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1228 FEET BY 8 AM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER ARE SPILLING OVER AND
THERE IS WIDESPREADFLOODING BETWEEN HINCKLEY AND HERKIMER
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
WEST CANADA CR
HINCKLEY 1227.0 1227.2 THU 04 AM 1227.4 1227.3 1227.2
1227.1
$$373
WGUS81 KALY 141843
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
243 PM EDT THU APR 14 2011
NYC113-150643-
/O.CON.KALY.FL.W.0042.000000T0000Z-000000T0000Z/
/RVRN6.1.ER.110413T1030Z.110415T0000Z.000000T0000Z.NO/
243 PM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 1 PM THURSDAY THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.8 FEET BY 8 PM
THURSDAY...THEN BEGIN FALLING.
* IMPACT...AT 7 FEET...WATER FLOODS INTO NEARBY LOWLANDS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
SCHROON RIVER
RIVERBANK 7.0 7.7 THU 01 PM 7.8 7.7 7.7 7.6 7.4
$$
NYC043-065-150643-
/O.EXT.KALY.FL.W.0043.000000T0000Z-110415T0832Z/
/HIKN6.1.ER.110413T2115Z.110414T1300Z.110415T0232Z.NO/
243 PM EDT THU APR 14 2011
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL LATE TONIGHT.
* AT 2 PM THURSDAY THE STAGE WAS 1227 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 10 PM THURSDAY.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER. THE
RIVER DOWNSTREAM BEGINS TO OVERFLOW ITS BANKS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
WEST CANADA CR
HINCKLEY 1227 1227.1 THU 02 PM 1227 1227 1226.9 1226.7 1226.5
$$287
WGUS81 KALY 150253
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1053 PM EDT THU APR 14 2011
NYC043-065-151453-
/O.EXT.KALY.FL.W.0043.000000T0000Z-110415T1516Z/
/HIKN6.1.ER.110413T2115Z.110414T1300Z.110415T0916Z.NO/
1053 PM EDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL FRIDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 1227 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 5 AM FRIDAY.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER. THE
RIVER DOWNSTREAM BEGINS TO OVERFLOW ITS BANKS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
WEST CANADA CR
HINCKLEY 1227.0 1227.1 THU 10 PM 1226.7 1226.5 1226.4
1226.2
$$445
WGUS81 KALY 151047
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
647 AM EDT FRI APR 15 2011
NYC043-065-152116-
/O.EXT.KALY.FL.W.0043.000000T0000Z-110415T2116Z/
/HIKN6.1.ER.110413T2115Z.110414T1300Z.110415T1516Z.NO/
647 AM EDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL THIS AFTERNOON.
* AT 545 AM FRIDAY THE STAGE WAS 1227 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 AM FRIDAY.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER. THE
RIVER DOWNSTREAM BEGINS TO OVERFLOW ITS BANKS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
WEST CANADA CR
HINCKLEY 1227 1227.1 FRI 6 AM 1226.7 1226.6 1226.4 1226.1
$$540
WGUS81 KALY 151954
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
354 PM EDT FRI APR 15 2011
NYC043-065-152024-
/O.CAN.KALY.FL.W.0043.000000T0000Z-110415T2116Z/
/HIKN6.1.ER.110413T2115Z.110414T1300Z.110415T1801Z.NO/
354 PM EDT FRI APR 15 2011
THE FLOOD WARNING IS CANCELLED FOR
THE WEST CANADA CREEK AT HINCKLEY.
* AT 2 PM FRIDAY THE STAGE WAS 1226.97 FEET.
* FLOOD STAGE IS 1227 FEET.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER IS SPILLING OVER. THE
RIVER DOWNSTREAM BEGINS TO OVERFLOW ITS BANKS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
WEST CANADA CR
HINCKLEY 1227.0 1227.0 FRI 03 PM 1226.8 1226.7 1226.4
1226.2 1225.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 13, 10:00 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 13, 10:00 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1000 AM EDT WED APR 13 2011 .SYNOPSIS... AN AREA OF LOW PRESSURE OVER THE MID ATLANTIC REGION WILL MOVE SLOWLY NORTHEASTWARD THROUGH TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY AND FRIDAY. HOWEVER...ANOTHER LOW PRESSURE SYSTEM WILL BRING MORE UNSETTLED WEATHER FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1000 AM EDT...BASED OFF THE LATEST MOSAIC REGIONAL RADAR DISPLAY...AND OUTPUT FROM THE 11 UTC HRRR...WILL CONTINUE TO KEEP POPS AT JUST CHC FOR MOST OF THE CWA THROUGH THE REMAINDER OF THE MORNING AND INTO THE EARLY AFTN. WILL KEEP LIKELY POPS FOR THE BERKSHIRES/SOUTHERN VT AND INTO THE DACKS...WHERE PRECIP IS OCCURRING AND/OR MOVING TOWARDS. MEANWHILE...WILL ALLOW POPS TO RETURN TO LIKELY/CATEGORICAL FOR THE MID TO LATE AFTN AND THIS EVENING...AS DEFORMATION PRECIP FROM THE UPPER LOW BRING SOME MORE LIGHT SHOWERS TO THE REGION. ADDITIONAL QPF SHOW BE MINIMAL IN MOST AREAS...WITH MOST AREAS BASICALLY RECEIVING UP TO ANOTHER TENTH OF AN INCH...WITH LOCALLY UP TO TWO TENTHS OF AN INCH IN NORTHERN AREAS. ALSO...BASED OFF CURRENT OBS AND LATEST LAV GUIDANCE...HAVE TAKEN MAX TEMPS DOWN A DEGREE OR TWO FOR MOST AREAS...AS CLOUD COVER/PRECIP SHOULD KEEP MOST AREAS IN THE 40S FOR THE DAY...WITH NEARLY STEADY TEMPS. ALSO...WINDS CONTINUE TO BE GUSTY IN EASTERLY FACING HIGHER TERRAIN AREAS...ESP OF THE BERKSHIRES/GREENS. GUSTS MAY CONTINUE TO BE NEAR 40 MPH UNTIL THIS AFTN...WHEN THE CORE OF THE UPPER LOW AND LIGHTER WINDS ALOFT FINALLY MOVE OVER THE REGION. PREVIOUS DISCUSSIONS ARE BELOW... AS OF 645 AM EDT...HAVE TWEAKED HOURLY TEMPS/DEWPOINTS ACCORDING TO RECENT TRENDS. OTHERWISE...STILL EXPECT STEADIER RAIN TO TAPER FROM S TO N OVER THE NEXT 1-3 HOURS...WITH A LULL FROM MID MORNING THROUGH EARLY AFTERNOON. GUSTY E/NE WINDS WILL ALSO PERSIST ACROSS THE TACONICS...SOUTHERN GREENS AND BERKSHIRE THROUGH MID MORNING...ALTHOUGH GUSTS HAVE DECREASED FROM EARLIER. AS OF 415 AM EDT...WIDESPREAD AREA OF LIGHT TO MODERATE RAINFALL EXTENDS FROM THE WESTERN AND SOUTHERN ADIRONDACKS EAST INTO SOUTHERN VT. ANOTHER BAND OF MODERATE TO LOCALLY HEAVY RAINFALL IS APPROACHING THE MID HUDSON VALLEY AND SE CATSKILLS. IN BETWEEN...AREAS OF MAINLY LIGHT RAIN AND DRIZZLE PERSIST. OVER THE NEXT 1-3 HOURS...WE EXPECT THE BAND OF RAIN ACROSS SOUTHERN AREAS TO CONTINUE LIFTING NNE...OVERSPREADING THE CAPITAL REGION...BERKSHIRES AND NW CT THROUGH SUNRISE...THEN MOVING INTO THE LAKE GEORGE/SARATOGA REGION...SOUTHERN VT AND THE SOUTHERN DACKS/MOHAWK VALLEY REGION BETWEEN 5 AND 7 AM. RAINFALL RATES WITHIN THIS BAND SHOULD GENERALLY AVERAGE BETWEEN ONE AND TWO TENTHS OF AN INCH/HOUR...ALTHOUGH LOCALLY HIGHER RATES COULD OCCUR...ESP ACROSS NW CT AND THE BERKSHIRES. IN ADDITION...OCCASIONALLY STRONG WIND GUSTS WILL PERSIST ACROSS PORTIONS OF THE SOUTHERN GREEN MOUNTAINS AND BERKSHIRES...WITH GUSTS OF 35-45 MPH POSSIBLE. THEREAFTER...EXPECT A SIGNIFICANT LULL IN THE STEADIER PRECIPITATION...FROM ABOUT MID MORNING THROUGH EARLY AFTERNOON ACROSS THE MID HUDSON VALLEY AND NW CT...EXTENDING NORTH INTO THE CAPITAL REGION AND THE LAKE GEORGE/SARATOGA REGION...AND ADJACENT WESTERN NEW ENGLAND. DURING THIS TIME...AREAS OF DRIZZLE WILL REMAIN POSSIBLE...ALONG WITH JUST ISOLATED TO SCATTERED RAIN SHOWERS. HOWEVER...THE STEADIER RAINFALL FROM EARLY THIS MORNING SHOULD HAVE TAPERED OFF. IN FACT...SKIES MAY EVEN BRIGHTEN A BIT IN SOME AREAS AS THE MID LEVEL CLOUDS DEPART...LEAVING MAINLY LOW STRATUS IN THEIR WAKE. IN ADDITION...DURING THIS TIME...MAX TEMPS SHOULD BE REACHED...GRADUALLY RISING INTO THE LOWER 50S WITHIN VALLEYS...AND UPPER 40S FOR HIGHER ELEVATIONS. HOWEVER...COMPARED TO RECENT DAYS...IT WILL FEEL QUITE RAW. ACROSS THE WESTERN DACKS...STEADIER RAIN SHOULD PERSIST...ALONG WITH COOLER TEMPERATURES. BY MID TO LATE AFTERNOON...RAIN SHOULD ONCE AGAIN OVERSPREAD THE REGION FROM SW TO NE...AS DEFORMATION AREA TRANSLATES INTO THE REGION. EXPECT OCCASIONAL LIGHT TO MODERATE RAIN AND DRIZZLE TO REDEVELOP...ALONG WITH PERHAPS A FEW EMBEDDED POCKETS OF HEAVIER RAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... TONIGHT...DEFORMATION AREA AND ASSOCIATED RAINFALL SHOULD PERSIST THIS EVENING...BEFORE GRADUALLY TAPERING OFF FROM W TO E BEFORE MIDNIGHT. AREAS OF DRIZZLE MAY LINGER A BIT LONGER...ESP FROM THE HUDSON RIVER EASTWARD. WILL HAVE TO WATCH FOR ANY BREAKS IN THE CLOUDS LATER TONIGHT...WHICH COULD ALLOW FOR SOME FOG TO DEVELOP. HOWEVER...AT THIS TIME...FEEL LOW CLOUDS WILL BE MORE PREVALENT...REDUCING THE CHANCE FOR FOG FORMATION. EXPECT OVERNIGHT MINS TO FALL INTO THE UPPER 30S TO LOWER 40S IN MOST AREAS...WITH SOME LOWER/MID 30S ACROSS THE SOUTHERN ADIRONDACKS. THURSDAY...ABUNDANT LOW LEVEL MOISTURE SHOULD ALLOW FOR A MOSTLY CLOUDY START TO THE DAY. THE CLOUDS SHOULD GRADUALLY BREAK UP A BIT BY LATE MORNING/EARLY AFTERNOON...WITH PARTLY TO MOSTLY SUNNY SKIES EXPECTED FOR MUCH OF THE AFTERNOON. A COLD FRONT APPROACHING FROM THE NW MAY PRODUCE ADDITIONAL CLOUDS DURING THE MID TO LATE AFTERNOON...ESP ACROSS THE SOUTHERN ADIRONDACKS...WESTERN MOHAWK VALLEY AND EASTERN CATSKILLS. OTHERWISE...EXPECT TEMPS TO REACH THE LOWER/MID 60S IN VALLEY REGIONS...WITH GENERALLY 50S FOR HIGHER ELEVATIONS. THU NT-FRI NT...THE AFOREMENTIONED COLD FRONT WILL CONTINUE SETTLING SOUTH THROUGH THE REGION THU NT...WITH COLD ADVECTION ENSUING IN ITS WAKE. EXPECT RATHER CHILLY TEMPS BY FRI AM...WITH MINS GENERALLY RANGING FROM THE UPPER 20S TO LOWER 30S ACROSS MUCH OF THE UPPER HUDSON RIVER VALLEY...MOHAWK VALLEY AND WESTERN NEW ENGLAND...WITH SOME MID 20S POSSIBLE ACROSS THE SOUTHERN DACKS. TEMPS SHOULD FALL INTO THE MID/UPPER 30S FURTHER S...ACROSS THE MID HUDSON VALLEY AND NW CT. FOR FRI...EXPECT MAINLY SUNNY SKIES...ALBEIT A BIT COOLER...WITH MAXES GENERALLY RANGING FROM THE MID TO UPPER 50S IN MOST VALLEYS...EXCEPT FOR THE LOWER 60S ACROSS THE MID HUDSON VALLEY...WHILE HIGHER ELEVATIONS GENERALLY REACH THE 40S TO LOWER 50S. FOR FRI NT...HIGH CLOUDS SHOULD GRADUALLY INCREASE WELL AHEAD OF THE NEXT STORM SYSTEM. IT WILL BE QUITE CHILLY...ESP ACROSS PORTIONS OF WESTERN NEW ENGLAND...WHERE SOME MINS MAY FALL INTO THE LOWER/MID 20S...WITH GENERALLY UPPER 20S TO LOWER 30S ACROSS THE HUDSON VALLEY REGION. && .LONG TERM /SATURDAY THROUGH TUESDAY/... STILL A GOOD CONSENSUS ON THE APPROACH OF AN UPPER SYSTEM THROUGH THE DAY SATURDAY...WITH INCREASING AND THICKENING CLOUDS...AND RAIN SPREADING ACROSS THE REGION THROUGH THE AFTERNOON. RAIN WILL CONTINUE SATURDAY NIGHT AND MUCH OF SUNDAY MORNING. THE TIMING OF THE END OF THE RAIN...AND POSSIBLE PARTIAL CLEARING IS IN QUESTION...BUT IT IS POSSIBLE THAT SUNDAY AFTERNOON COULD SEE SOME IMPROVING SKY CONDITIONS. SOME MIXING WITH SNOW IS POSSIBLE IN HIGHER ELEVATIONS SATURDAY NIGHT. TEMPERATURES SATURDAY SHOULD BE A LITTLE BELOW NORMAL WITH THE CLOUDS AND RAINFALL. AS WEST FLOW SPREADS ACROSS THE REGION SUNDAY...SOME PARTIAL CLEARING AND GRADUALLY COOLING BOUNDARY LAYER TEMPERATURES SHOULD ALLOW SURFACE TEMPERATURES TO REACH PERHAPS JUST A LITTLE ABOVE NORMAL. BEYOND SUNDAY...SOME QUESTIONS ABOUT THE TRACK AND TIMING OF ANOTHER SYSTEM. DECENT CONSENSUS THAT ANOTHER SYSTEM AFFECTS THE REGION THE BEGINNING OF NEXT WEEK...BUT AGAIN...A BIG SPREAD ON TIMING AND TRACK OF SURFACE AND UPPER FEATURES. SO...JUST KEEPING PARTLY TO MOSTLY CLOUDY WITH SLIGHT CHANCES FOR PRECIPITATION UNTIL WE GET CLOSER TO NEXT WEEK...AND GUIDANCE CAN RESOLVE THE IMPORTANT FEATURES BETTER. TEMPERATURES MONDAY AND TUESDAY NEAR NORMAL. SOME MIXING OF PRECIPITATION AT NIGHT IN HIGHER ELEVATIONS SUNDAY NIGHT AND MONDAY NIGHT...DEPENDING ON TIMING OF PRECIPITATION. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... THE TAF SITES CAN EXPECT A LULL IN THE RAINFALL THROUGH THIS MORNING WITH VFR VSBYS AND MVFR/VFR CIGS. WILL LEAVE A VCSH IN AT THE TAF SITES AS SOME LIGHT SHOWERS STILL PSBL. STEADIER RAIN WILL MOVE BACK IN AFTER 16Z...MVFR CEILINGS AND VISIBILITIES WILL PREVAIL AT ALL SITES...WITH IFR CEILINGS AFTER 16Z AT KPOU AND AFTER 20Z-22Z AT KALB AND KGFL. THE BORDERLINE MVFR/IFR CONDITIONS WILL CONTINUE THROUGH THIS EVENING...UNTIL ABOUT 03Z- 07Z...WHEN RAIN SHOULD END...AND CEILINGS SHOULD RISE TO AROUND 1500 FEET. HAVE LEFT MENTION OF LLWS IN THE TAFS THROUGH THIS MORNING AS WINDS AT 2 KFT SOUTHEAST AR AROUND 40 KTS...OTHERWISE SURFACE WINDS WILL BE NORTH TO EAST AT LESS THAN 10 KT THROUGH THIS EVENING...THEN WILL SHIFT TO THE NORTH TO NORTHWEST LATER TONIGHT. OUTLOOK... THU-FRI...VFR. NO SIG WX. SAT...VFR/MVFR...-RA DEVELOPING. SUN...MVFR/IFR CHC -RA. && .FIRE WEATHER... AN AREA OF LOW PRESSURE OVER THE MID ATLANTIC REGION WILL MOVE SLOWLY NORTHEASTWARD THROUGH TONIGHT. THIS WILL BRING A WIDESPREAD WETTING RAIN TO THE REGION INTO THIS EVENING. THE RELATIVE HUMIDITY WILL FALL INTO THE 60 TO 80 PERCENT RANGE TODAY...BEFORE RECOVERING TO 90-100 PERCENT TONIGHT. THE RH WILL THEN FALL INTO THE 35-45 PERCENT RANGE FOR THURSDAY AFTERNOON. EAST TO NORTHEAST WINDS WILL AVERAGE 10-20 MPH TODAY...ALTHOUGH WILL BE STRONGER ACROSS HIGHER ELEVATIONS WITHIN WESTERN NEW ENGLAND...AND WITHIN THE MOHAWK RIVER VALLEY...WHERE SOME GUSTS UP TO 35 MPH WILL BE POSSIBLE THIS MORNING. WINDS WILL GRADUALLY BACK INTO THE NORTH TONIGHT...AND DECREASE TO 5-10 MPH...WITH NORTH TO NORTHWEST WINDS FOR THURSDAY AT 10-20 MPH...WITH SOME GUSTS UP TO 30 MPH POSSIBLE. && .HYDROLOGY... RAINFALL AMOUNTS OF ONE HALF...TO UP TO AN INCH WILL BE POSSIBLE TODAY INTO TONIGHT WITH THE LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH. THIS RAINFALL WILL LIKELY LEAD TO WITHIN BANK RISES ON MOST RIVERS THROUGH THURSDAY. THE SCHROON RIVER...BETWEEN SCHROON LAKE AND THE HUDSON RIVER... IS LIKELY TO BE AN EXCEPTION. DUE TO THE LARGE AMOUNT OF STORAGE IN BRANT AND SCHROON LAKES...IT HAS A LONG AND SLOW RESPONSE...AND THUS THE REPEATED STORMS ARE LIKELY TO RESULT IN IT GOING ABOVE FLOOD TODAY...AND PERHAPS LINGERING THROUGH THE END OF THE WEEK. MELTING SNOW FROM THE TUG HILL COMBINED WITH TODAYS RAINFALL COULD ALSO BRING THE MOHAWK RIVER CLOSE TO BANK FULL FROM LAKE DELTA DOWN TO UTICA AND HERKIMER. THERE WILL BE A BRIEF PERIOD OF DRY WEATHER LATE IN THE WEEK... ALLOWING RIVERS TO RECEDE SOME...BUT THEN IT LOOKS LIKE ANOTHER PERIOD OF WET WEATHER IS IN STORE FOR THE WEEKEND AS A FRONT STALLS CLOSE TO THE REGION AND ANOTHER CUTOFF LOW...WITH THE POTENTIAL FOR ANOTHER ONE TO TWO INCHES OF RAIN. THIS COULD AGAIN BRING STREAMS AND RIVERS CLOSE TO...OR EVEN ABOVE... BANKFULL. WILL CONTINUE TO HIGHLIGHT IN THE HAZARDOUS WEATHER OUTLOOK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...KL NEAR TERM...FRUGIS/KL SHORT TERM...KL LONG TERM...NAS AVIATION...11/NAS FIRE WEATHER...KL HYDROLOGY...RCK/KL
Hazardous weather outlook, Apr 13, 4:54 AM EDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 454 AM EDT WED APR 13 2011 NYZ032-033-039-041>043-050-082>084-VTZ013>015-141100- NORTHERN HERKIMER-HAMILTON-SOUTHERN FULTON-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SOUTHERN SARATOGA- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 454 AM EDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...AND THE LAKE GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK...AND FOR SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING AREA OF LOW PRESSURE WILL BRING WIDESPREAD RAINFALL TO THE AREA THROUGH THIS EVENING. THIS RAINFALL...IN COMBINATION WITH HIGH WATER LEVELS FROM RECENT AND ONGOING SNOWMELT...WILL CAUSE WITHIN BANK RISES IN SOME STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO BRING WIDESPREAD RAINFALL TO THE AREA THIS WEEKEND. THIS COULD INCREASE THE POTENTIAL FOR FLOODING OF SOME STREAMS AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038-040-047>049-051>054-058>061-063>066- 141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 454 AM EDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND THE CAPITAL REGION...MOHAWK AND SCHOHARIE VALLEYS...TACONICS...EASTERN CATSKILLS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:46 AM EDT | River Flood Warning | ALY | Warren | 24 days |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.